# SDR UPS05843641

- Difficulty date: January 11, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, F/O UNDERGLARE SHIELD EMERGENCY LIGHT INOP.  RELAMPED WITH NEW LAMPS.  OPS CHECK NORMAL.
